January 18, 2007

The Excitement is Making My Head Hurt

There's a lot going down right about now. I can't come clean to you all now, because, well, nothing is set in stone yet - but I expect to have some really, really, really exciting adventures this year.

In other, less-fun news, I've been taking some medication that's starting to have some bizarre side effects. For the last two weeks I've been getting headaches, my eyes have had trouble focusing (and yeah, I had my eyes checked not too long ago and was fitted for glasses, so it's not that), I've had an annoying ringing in my ears, and some, well, disturbing dreams.

I've been known to have some really whacky, vivid dreams - even the occasional nightmare - but these new ones are just downright bizarre. Not scary, in that sense, and only mildly stressful. But I wake with them still clear in my head, and they leave me thinking "WTF? Where the heck did THAT come from?" I wish I could go into detail, but some of it just isn't tasteful. And it's a little embarrassing. For goodness' sakes, I wouldn't want to embarrass myself on my own website... that would be completely unlike me!

So I've got a call into my doc, and I'm pretty sure that this medicine will be going away soon. But again, I think a dose of really good medicine is coming right around the corner. Stay tuned.


posted by julie at January 18, 2007 01:07 PM


BROWSE THE COMPLETE ARCHIVES, OR BY CATEGORY: JOURNAL | GEEKFEST | TRAVELOGUE | RECENT MOVIES | RECENT MUSIC | RECENT BOOKS | MOVIES | MUSIC | THE WORLD | MINI | LINK-O-RAMA | POP CULTURE | THEME THURSDAY | FRIDAY FIVE | PHOTO FRIDAY | PHOTOS | ELSEWHERE | OLD BLOG